Title: Positive solutions for eigenvalue problem of non-linear fractional differential equations

Authors: Yanhua Gu; Yuejin Zhang

Addresses: Basic Research Department, College of Information and Business, Zhongyuan University of Technology, Zhengzhou, Henan, China ' Basic Research Department, College of Information and Business, Zhongyuan University of Technology, Zhengzhou, Henan, China

Abstract: In this paper, by using the fixed point theorem of cone expansion and compression of norm type and monotone iterative technique, we study the eigenvalue problem of non-linear fractional differential equations. The existence and iteration of positive solutions are obtained.

Keywords: eigenvalue problem; monotone iterative technique; p-Laplacian; positive solutions.

DOI: 10.1504/IJDSDE.2017.086671

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.3, pp.272 - 288

Available online: 08 Sep 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article